# SDR JJBA20130819007

- Difficulty date: August 19, 2013
- Submitted: August 20, 2013
- Operation: Air carrier
- Aircraft: N362
- Make and model: Dhav DHC8202
- Aircraft serial: 518
- Aircraft time: 31,823 hours, 43,665 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY LIGHT ROW 2 AND 7 WILL NOT TEST.  R & R PS3 POWER SUPPLY AND BATTERY.
